# SDR ASAA0210347

- Difficulty date: December 3, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6561381162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SUPPORT CHANNEL AT BS 994, LEFT BUTTOCK LINE 14-40 CORRODED.  REMOVED AND REPLACED SUPPORT CHANNEL PER SRM. (M)
